# SDR 95ZZZX6380

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2086T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7135030
- Engine: Lyc IO360C1C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10391088
- Condition: Failure
- Location: Eng Lt Mag
- Part time: 51 hours
- Component: 103493652
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAGNETO FAILURE DUE TO COIL FAILURE (SECONDARY WINDINGS OPEN).
